# SDR CALA20190821398

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 19,360 hours, 6,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Light Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES RUBBING ON MO 1675 EMERGENCY POWER SUPPLY IN CEILING ABOVE LIGHT PANEL BETWEEN DOOR L1 AND R1. MARKED WITH BLUE TYE WRAP. W4142-0042-20 WIRE REPAIRED BY REPLACING SPLICE SM1 REF WDM 33-51-11 AND SWPM 20-10-13. EMERGENCY LIGHTS TESTS NORMAL REF AMM 33-51-06.
